# SDR USAA2011032591230

- Difficulty date: February 26, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 42,847 hours, 16,043 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: D5227904520200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - CRACK ON INNER FRAME SEGMENT BEAM OF EMERGENCY EXIT DOOR 844 BETWEEN FR40 TO FR41, BEAM 1.  REPLACED INNER FRAME SEGMENT BEAM OF EMERGENCY EXIT DOOR 844 BETWEEN FR40 TO FR41, BEAM 1 IAW EO 5210Y228.
